MINNEAPOLIS (WCCO) – On Saturday, Roseville Police issued an overdose alert after two young people died in the span of 24 hours in separate incidents.
Officers say the two victims were a 16-year-old and a 20-year old. In addition, Roseville police say their officers used Nalaxone, a life-saving medication which is used during an opioid overdose, twice in the last two days.READ MORE: Friday Is Declared Tyler Johnson Day
The recent spike can be attributed to a pill called “Perc 30,” police say. The pill is described as a potent narcotic mixed with fentanyl, a deadly synthetic opioid.
Signs of an overdose include a pale and clammy face, slow breathing, and a limp body. Fingernails and lips can turn blue or purple, and the victim could have a slow heartbeat and low blood pressure.
In the case of an overdose, a person should call 911 and use Narcan (naloxone). Minnesota has a “Good Samaritan Law,” which protects those from being charged if they are seeking medical assistance for someone who is overdosing.READ MORE: Standoff Continues In Duluth After Suspect Fatally Shot K-9 Officer
MORE NEWS: Until Kids Can Get Vaccinated, Families With Vulnerable Children Stuck In Limbo
BCA agents & several local law enforcement agencies & task forces are investigating after Roseville PD identified a spike of overdoses that has occurred in the last 48 hours. They identified the spike using ODMAP, a tool that provides near real-time suspected overdose data. pic.twitter.com/IbEJoFjllS
— Minnesota BCA (@MnDPS_BCA) February 6, 2021
More On WCCO.com: